Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Has nausea, headache, body ache, hiccups and vomiting. Taking Clopamine and pain killers. Cure?

My fiancee been feeling sick since Friday, nausea , slight headache , body ache. Started vomitting on Saturday. Nothing stays in, he first said it felt like acid taste in mouth when nausea started. Been to doc yesterday, was given Clopamine, rehydrate, pain killers. Since yesterday been vomitting non stop. This morning vomitting dark watery substance. Back to doctor, was sent for blood tests, but too weak to go anywhere. He also has constant hiccups. What could be wrong?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Nausea, headache, body ache, hiccups and vomiting are signs of viral illness. I wonder what clopamine is as I researched it and it does not seem to be the name of a medication. However if you are taking pain killers and they are not helping you should visit with a doctor to find out what is going on. A viral illness may need only symptomatic treatment, however a doctor's visit would rule out any serious medical illness.

I hope this helps. Take care! Have a lovely day!
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor